Advertisement

Doubly Damped Stochastic Parallel Translations and Hessian Formulas

  • Xue-Mei LiEmail author
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 229)

Abstract

We study the Hessian of the solutions of time-independent Schrödinger equations, aiming to obtain as large a class as possible of complete Riemannian manifolds for which the estimate \(C(\frac{1}{t} +\frac{d^2}{t^2})\) holds. For this purpose we introduce the doubly damped stochastic parallel transport equation, study them and make exponential estimates on them, deduce a second order Feynman–Kac formula and obtain the desired estimates. Our aim here is to explain the intuition, the basic techniques, and the formulas which might be useful in other studies.

Keywords

Heat kernels Weighted laplacian Schrödinger operators Hessian formulas Hessian estimates 

AMS subject classification

60Gxx 60Hxx 58J65 58J70 

References

  1. 1.
    Aida, S., Masuda, T., Shigekawa, I.: Logarithmic Sobolev inequalities and exponential integrability. J. Funct. Anal. 126(1), 83–101 (1994)Google Scholar
  2. 2.
    Ledoux, M.: Isoperimetry and Gaussian analysis. Lectures on probability theory and statistics (Saint-Flour, 1994), pp. 165–294, Lecture notes in mathematics, vol. 1648, Springer, Berlin (1996)Google Scholar
  3. 3.
    Li, X.-M.: Stochastic differential equations on non-compact manifolds. University of Warwick Thesis (1992)Google Scholar
  4. 4.
    Li, X.-M.: Hessian formulas and estimates for parabolic schrödinger operators (2016). arXiv:1610.09538
  5. 5.
    Émery, M.: Stochastic calculus in manifolds. With an appendix by P.-A. Meyer. Universitext. Springer, Berlin (1989)Google Scholar
  6. 6.
    Airault, H.: Subordination de processus dans le fibré tangent et formes harmoniques. C. R. Acad. Sci. Paris Sér. A-B. 282(22):Aiii, A1311–A1314, 1976Google Scholar
  7. 7.
    Malliavin, P., Stroock, D.W.: Short time behavior of the heat kernel and its logarithmic derivatives. J. Differ. Geom. 44(3), 550–570 (1996)Google Scholar
  8. 8.
    Li, X.-M.: Strong \(p\)-completeness of stochastic differential equations and the existence of smooth flows on non-compact manifolds. Probab. Theory Relat. Fields 100(4), 485–511 (1994)Google Scholar
  9. 9.
    Yau, S.-T., Li, P.: On the upper estimate of the heat kernel of a complete Riemannian manifold. Am. J. Math. 103(5), 1021–1063 (1981)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Hsu, Elton P.: Estimates of derivatives of the heat kernel on a compact Riemannian manifold. Proc. Am. Math. Soc. 127(12), 3739–3744 (1999)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Li, P., Yau, S.-T: On the parabolic kernel of the Schrödinger operator. Acta Math. 156(3–4), 153–201 (1986)Google Scholar
  12. 12.
    Norris, J.R.: Path integral formulae for heat kernels and their derivatives. Probab. Theory Relat. Fields 94(4), 525–541 (1993)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Shuenn Jyi Sheu: Some estimates of the transition density of a nondegenerate diffusion Markov process. Ann. Probab. 19(2), 538–561 (1991)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Li, X.-M.: On the semi-classical Brownian bridge measure. Electron. Commun. Probab. 22(38), 1–15 (2017)MathSciNetGoogle Scholar
  15. 15.
    Li, X.-M.: Generalised Brownian bridges: examples, 2016. arXiv:1612.08716
  16. 16.
    Li, X.-M., Thompson, J. First order Feynman-Kac formula (2016). arXiv:1608.03856
  17. 17.
    Elworthy, K.D., Le Jan, Y., Li, X.-M.: The geometry of filtering. Frontiers in mathematics. Birkhäuser Verlag, Basel (2010)Google Scholar
  18. 18.
    Li, Xue-Mei, Scheutzow, Michael: Lack of strong completeness for stochastic flows. Ann. Probab. 39(4), 1407–1421 (2011)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Elworthy, K.D.: Stochastic differential equations on manifolds. London mathematical society lecture note series, 70. Cambridge University Press, Cambridge-New York (1982)Google Scholar
  20. 20.
    Kunita, H.: Cambridge studies in advanced mathematics. In: Stochastic flows and stochastic differential equations, vol. 24. Cambridge University Press, Cambridge (1990)Google Scholar
  21. 21.
    Elworthy, K.D., Li, X.-M.: Formulae for the derivatives of heat semigroups. J. Funct. Anal. 125(1), 252–286 (1994)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Li, X.-M.: Stochastic differential equations on non-compact manifolds: moment stability and its topological consequences. Probab. Theory Relat. Fields 100(4), 417–428 (1994)Google Scholar
  23. 23.
    Arnaudon, M., Plank, H., Thalmaier, A.: A Bismut type formula for the Hessian of heat semigroups. C. R. Math. Acad. Sci. Paris 336(8), 661–666 (2003)Google Scholar
  24. 24.
    Li, X.-M., Zhao, H.Z.: Gradient estimates and the smooth convergence of approximate travelling waves for reaction-diffusion equations. Nonlinearity 9(2), 459–477 (1996)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Elworthy, K.D., Li, X-M.: Bismut type formulae for differential forms. C. R. Acad. Sci. Paris Sér. I Math. 327(1), 87–92 (1998)Google Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsImperial College LondonLondonUK

Personalised recommendations